# SDR SWAA2024070291788

- Difficulty date: May 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ON FED CUTOUT AT BS 312 LBL 53 WL 216 ; BELOW S-5L.<[01] UPON INVESTIGATION FOUND FRAME CRACKED ON FED CUTOUT AT BS 312 LBL 53 WL 283 ; BELOW S-5L.;[02] VERIFIED CORRECTIVE ACTION #1;[03] UPDATED MEASUREMENTS TABLE.;[04] WORK WILL BE COMPLETED ON CUSTOMER CARD NO. TTG8Q00TRGMN.;[05] VERIFIED CORRECTIVE ACTION STEP 4.
